Dr. Bateman answers IOM questions from the community: Part 1
Clark Ellis brings us Part 1 of an interview with Dr. Lucinda Bateman, where she answered questions posed by the patient community ...
Discuss the article on the Forums.

Neuropathy/Side Effects from P5P?

Discussion in 'General Treatment' started by Big, Sep 19, 2012.

  1. Big


    I'm wondering if anyone has ever experienced negative effects from P5P?

    I've taken regular B6 and oral P5P numerous times and felt either nothing or some slight benefit. The P5P brand I was taking previously was the Solgar brand and it seemed fine.

    I hadn't taken B6 in awhile in either form so I finished off my bottle of Solgar P5P which only had a few pills left. No problems. I then purchased a sublingual P5P and with the first pill I developed severe anxiety and burning/numbness in my hands and feet.

    The anxiety dissipated within hours but I still have moments of anxiety or depression that pop up the weren't there before.

    The neuropathy (burning/tingling/numbness) reduced greatly but has never gone away. What is most frustrating is that eating any sort of food or supplement containing even a small amount of B6 will cause an immediate flare of symptoms.

    I cannot figure this out. It seems to be related to the fact that this P5P was sublingual and went straight into my system perhaps?

    I've also read that some P5P/B6 is actually contaminated with B6 "mimics" that can block the receptors and cause issues...could this have contaminated what I took?

    It seems a lot of people who have developed problems taking B6 can never get rid of them and they worsen when any B6 is ingested. Like, I can have very little neuropathy (just a little tingling in my toe) and then I eat a cookie and all of the sudden my arms and feet will burn for hours. Why?

    Any suggestions? Has this happened to anyone else?

See more popular forum discussions.

Share This Page